# SDR FDEA201609283380

- Difficulty date: September 28, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N24021
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP LOWER SURFACE HAS ONE DENT.  REMOVED AND REPLACED THE FLAP.   REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
